# SDR CAL950452

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - A .80 INCH CRACK WAS FOUND IN THE LOWER FUSELAGE INTERCOSTAL SUPPORT ANGLE AT BS 720.  THE CRACK WAS STOP DRILLED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2, AND 51-20-4.  (M)
